# SDR BB04093

- Difficulty date: December 8, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N625VJ
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 140N276218
- Condition: Unserviceable
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL, THE L4 DOOR WOULD NOT ARM.  MAINTENANCE REPLACED THE GIRT BAR.
